JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE HAUSDORFF MEASURE FOR A TRAJECTORY OF A BROWNIAN MOT10N IN l2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE HAUSDORFF MEASURE FOR A TRAJECTORY OF A BROWNIAN MOT10N IN l2
Cho, Nhan-Sook;
  PDF(new window)
 Abstract
We consider the Hausdorff measure for Brownian motion(BM) in ι. Several path properties of BM in ι are used to show the upper bound of Hausdorff measure. We also show the lower bound of it applying a law of iterated logarithm for the occupation time of BM in ι.
 Keywords
Hausdorff measure;Brownian motion in ;
 Language
English
 Cited by
 References
1.
Comm. Kor. Math. Soc., 1999. vol.14. pp.569-579

2.
Trans. Ann. Math. Soc., 1962. vol.103. pp.434-450 crossref(new window)

3.
Stochastics and Stochastics reports, 1990. vol.29. pp.377-393

4.
Comm. on pure and appl. Math., 1980. vol.33. pp.365-393 crossref(new window)

5.
Pacific J. Math., 1972. vol.41. pp.469-483 crossref(new window)

6.
Trans. Ann. Math. Soc., 1973. vol.185. pp.253-264 crossref(new window)

7.
Giorn. Ist. Ital. Attuari, 1953. vol.16. pp.1-37

8.
Mathematika, 1961. vol.8. pp.1-31 crossref(new window)

9.
J. Math and Mechanics, 1967. vol.16. pp.1229-1246